# SDR DALA2024031503361

- Difficulty date: April 20, 2022
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,563 hours, 25,632 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 592742-14. CORRECTIVE ACTION: SEE LOGPAGE 0241621 FOR NEW TIME CONTROL LIMITS. (2204476)
